# SDR CALA2024071600200

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 6,890 hours, 2,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CBS FWD GALLEY PULLED IN RESPONSE TO FAINT SMELL OF SMOKE AT COFFEE MAKERS SMOKE DISAPPEARED REMOVED THE GALLEY ELECTRICAL CONTROL PANEL AND INSPECTED WIRING , CONNECTORS AND CB'S ALSO REMOVED COFFEE MAKRES AND INSPECTED WIRING AND CONNECTORS NO EVIDENCE OF ARCING PRESENT. TURN ON COFFEE MAKRES NO SMELL AND PRESENT OF SMOKE. SMOKE/ ODOR.  RAN OVENS NO DISCREPANCIES.
